MathSciNet Relay Station
MathSciNet bibliographic data
MR1416479 34G20 (35B40 47H20 47N20 58F39)
Robinson, James C. The asymptotic completeness of inertial manifolds. Nonlinearity 9 (1996), no. 5, 1325–1340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement